Applied Mathematics

Vol.3 No.5(2012), Paper ID 19050, 7 pages

DOI:10.4236/am.2012.35063

 

Legendre Approximation for Solving Linear HPDEs and Comparison with Taylor and Bernoulli Matrix Methods

 

Emran Tohidi

 

Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran

 

Copyright © 2012 Emran Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Tohidi, "Legendre Approximation for Solving Linear HPDEs and Comparison with Taylor and Bernoulli Matrix Methods," Applied Mathematics, Vol. 3 No. 5, 2012, pp. 410-416. doi: 10.4236/am.2012.35063.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.